EconPapers    
Economics at your fingertips  
 

Singular Integral Equations of Convolution Type With Carleman Shift

A. S. Nagdy, Kh. M. Hashem, H. E. H. Ebrahim and Mohammad Safi Ullah

Abstract and Applied Analysis, 2025, vol. 2025, 1-8

Abstract: This article discusses a few different types of singular integral equations of the convolution type with Carleman shift in class {0}. By using the theory of Fourier analysis, these equations under consideration are transformed into Riemann–Hilbert boundary value problems for analytic functions with shift and discontinuous coefficients. For such problems, we propose a method different from the classical ones, and we obtain the analytic solutions and the conditions of Noether solvability.MSC2010 Classification: 45E10, 45E05, 30E25

Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2025/2599043.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2025/2599043.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:2599043

DOI: 10.1155/aaa/2599043

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:2599043